# SDR ASOA201807237139

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38,232 hours, 29,702 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT MLG AFT TRUNNION FITTINGS INTERNAL DIAMETER HAS CORROSION.  COMPLETED REWORK OF THE MLG TRUNNION IN ACCORDANCE WITH ETD 2018-145-079169.
